Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had unprotected sex. Taken Postinor 2. Have thick, brown vaginal bleeding. Is it normal?

Hi... I had Unprotected sex 6 days after the first day of my period. It wasn t ejaculated inside me but still I got postinor 2 after 71 hours. And now it has been 5 days since i took the pill and i am suffering from light but thick and brownish virginal bleeding . I usually have a cycle length of 27 days. Is it normal to bleed like this?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das.

Look, the bleeding you are experiencing is nothing but the side effects of the drug you have taken to prevent the pregnancy.

It will be alright.

For this, you do not have to do anything special.

Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor